RECOFAST PLUS Tablet 10's


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
6 people are
viewing
this currently
Paracetamol 500mg+Pseudoephedrine 10mg+Triprolidine 2.5mg
By Shreya Life Sciences Pvt Ltd
Prescription Needed
Rs.40.52
(per unit)
Check out cheaper substitutes
Get FLAT 20% OFF Medicines! (Use code: Netmeds45)
10% Unlimited NMS Cash* (on All Full Pre-Paid Orders)
*Cashback validity: 31 days
In Stock

Check estimated delivery time

Drug Information for RECOFAST PLUS Tablet 10's

What is Paracetamol + Pseudoephedrine + Triprolidine combination used for?

Paracetamol + Pseudoephedrine + Triprolidine combination is used to treat the following conditions:

  • Headache
  • Fever
  • Body aches
  • Stuffy nose
  • Sneezing
  • Common cold
  • Sinus congestion

Paracetamol + Pseudoephedrine + Triprolidine combination may also be prescribed for other conditions as determined by the doctor.

How does Paracetamol + Pseudoephedrine + Triprolidine combination work?

In Paracetamol + Pseudoephedrine + Triprolidine combination, Paracetamol belongs to the class of drugs called analgesics. This drug acts by blocking the synthesis of inflammatory mediators, which helps in decreasing the pain and inflammation.

Pseudoephedrine belongs to the class of drugs called nasal decongestants. This drug acts by causing constriction of the blood vessels in nasal passages. Thus, it gives relief from nasal congestion.

Triprolidine belongs to the class of drugs called anti-histamines. This drug acts by suppressing the natural effects of histamine in the body, which helps in relieving the symptoms of sneezing, itching, watery eyes and runny nose.

How to take Paracetamol + Pseudoephedrine + Triprolidine combination ?

The dosage and the drug form depend on the age, weight and medical condition of an individual. Take Paracetamol + Pseudoephedrine + Triprolidine combination as prescribed by your doctor.

  • Swallow the tablet whole. Do not crush or chew the tablet. Take the tablet before or after meals.
  • Shake the syrup well before taking each dose to ensure the uniform mixing of the drug.

If you miss a dose of Paracetamol + Pseudoephedrine + Triprolidine combination, please take it immediately once you remember. However, if it is almost time for your next dose, then skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for the missed dose.

The overdose symptoms of Paracetamol + Pseudoephedrine + Triprolidine combination may include:

  • Breathing difficulties
  • Dilated pupils
  • Irregular heartbeat
  • Fever
  • Flushing
  • Hallucinations
  • Mental/mood alterations
  • Severe drowsiness
  • Tremors
  • Severe nausea/vomiting

You must seek immediate medical care if you experience any of the above symptoms.

What are the drugs that interact with Paracetamol + Pseudoephedrine + Triprolidine combination?

Drugs that interact with Paracetamol + Pseudoephedrine + Triprolidine combination include the following:

  • Aspirin
  • Dihydroergotamine
  • Furazolidone
  • Isocarboxazid
  • Leflunomide
  • Lidocaine
  • Lomitapide
  • Mipomersen
  • Selegiline
  • Teriflunomide
  • Zonisamide
This is not a comprehensive list of drug interactions. Consult your doctor to know more about other possible drug interactions.

What are the side effects of Paracetamol + Pseudoephedrine + Triprolidine combination?

The following are the most common side effects of Paracetamol + Pseudoephedrine + Triprolidine combination:

  • Dizziness
  • Drowsiness
  • Blurred vision
  • Mild headache
  • Dry mouth
  • Constipation
  • Nervousness
  • Insomnia

The following are the severe side effects and you may require immediate medical attention:

  • Chest pain
  • Rapid pulse
  • Irregular heartbeat
  • Confusion
  • Tremors
  • Seizures
  • Unusual bruising/bleeding
  • Difficulty in urination
  • High blood pressure
  • Jaundice

This is not a complete list of side effects and others may occur. Please consult your doctor to know more about other possible side effects.

What special precautions Paracetamol + Pseudoephedrine + Triprolidine combination?

  • Avoid using the medicine if you are allergic to Paracetamol + Pseudoephedrine + Triprolidine combination or similar drugs.
  • Do not stop using the medication abruptly unless instructed by the doctor. Stopping the medication suddenly may cause the illness to return.
  • Do not exceed the dose prescribed by the doctor.
  • Be cautious while taking Paracetamol + Pseudoephedrine + Triprolidine combination if you have any kidney or liver impairment.
  • Keep the medication out of reach of children.
  • Avoid taking Paracetamol + Pseudoephedrine + Triprolidine combination if you are pregnant as the safe use of the drug is not yet established.
  • Do not drive or operate heavy machinery if Paracetamol + Pseudoephedrine + Triprolidine combination causes dizziness or blurred vision.

You are advised not to take Paracetamol + Pseudoephedrine + Triprolidine combination if

  • it has passed the expiry date of the medicine printed on the pack.
  • the foil or packaging is torn or shows signs of tampering or there is discolouration.

What should you tell your doctor before taking Paracetamol + Pseudoephedrine + Triprolidine combination?

  • Tell your doctor if you have any medical conditions like cardiovascular disease, asthma, glaucoma, diabetes or any liver disorder.
  • Inform the doctor if you are taking any other drugs, OTC medications, herbal products or nutritional supplements.
  • Notify your doctor if you are pregnant and breastfeeding.

Frequently Asked Questions about Paracetamol + Pseudoephedrine + Triprolidine

  1. How should Paracetamol + Pseudoephedrine + Triprolidine combination be stored?
  2. Paracetamol + Pseudoephedrine + Triprolidine combination should be stored at room temperature (15 – 30OC), away from heat and direct light.

  3. Do I need to be monitored for any laboratory parameters while taking Paracetamol + Pseudoephedrine + Triprolidine combination?
  4. Yes, it is advised to monitor blood pressure and liver function regularly while taking Paracetamol + Pseudoephedrine + Triprolidine combination.

  5. Can I alter the dose of Paracetamol + Pseudoephedrine + Triprolidine combination?
  6. No, it is not advised to alter the dose of Paracetamol + Pseudoephedrine + Triprolidine combination without doctor’s consent.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2018 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use